OAW

A probabilistic representation for the value of zero-sum differential games with incomplete information on both sides

Gensbittel, Fabien and Rainer, Catherine (2017) A probabilistic representation for the value of zero-sum differential games with incomplete information on both sides. SIAM Journal on Control and Optimization (SICON), 55 (2). pp. 693-723.

[img]
Preview
Text
Download (353kB) | Preview
Official URL: http://tse-fr.eu/pub/32181
Item Type: Article
Language: English
Date: 2017
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 13 Apr 2018 10:53
Last Modified: 13 Apr 2018 10:53
OAI ID: oai:tse-fr.eu:32181
URI: http://publications.ut-capitole.fr/id/eprint/25742

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year